# SDR CALA2024041001025

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 73,610 hours, 26,339 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9819763
- Condition: Failed
- Location: Cabin Pressure
- Part time: 60,815 hours, 26,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT  ILLUMINATED UNABLE TO CONTROLL PERFORMED PRESSURIZATION SYSTEM GROUND TEST PER AMM TASK 21-31-00. BITE TEST SHOWED OUTFLOW VALV FAIL CODE. REMOVED AND REPLACED AFT OUTFLOW VALVE PER AMM 21-31-03. OP CHECK GOOD.
